Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Have Polycystic ovaries, prescribed Dronis to regularise menstrual cycle. Is Dronis an oral contraceptive?

Hi Dr, I am having polycystic ovaries so Dr has recommended me Dronis 20 for next 6 months for making my menstrual cycle normal as i was having irregular periods.I am 28 and planning for pregnancy by end of i just want to know that Dronis 20 is also an oral contraceptive so will it effect my chances of getting pregnant on later stages?
Asked On : Tue, 12 Mar 2013
Answers:  1 Views:  132
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
Yes, dronis 20 is a combined contraceptive oral contraceptive pill.
It will help in regularization of the menstrual cycle.
You cannot get pregnancy while using them. But usually they will not affect the long term fertility.
So after completing the course and regularization of the cycles you can plan for pregnancy as you desired.

Take care.
Answered: Wed, 13 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor